본문 바로가기
KERD
논문KCI 등재

백선 복용후 발생한 독성 간손상의 4예

Four cases of toxic liver injury associated with Dictamnus dasycarpus

0

조회

0

다운로드

9

인용

0

참고문헌

초록

We report four cases of toxic hepatitis that occurred after taking a decoction made by boiling down the root of Dictamnus dasycarpus. The four patients had a median age of 60 years, common symptoms of jaundice and general weakness, and stated that they had not consumed alcohol for at least 5 years. The markers of hepatitis A, B, and C were all negative in the patients. Abdominal ultrasonography revealed common bile ducts with normal diameters. Two of the cases were a mother and daughter, and the other two were sporadic. All of them had consumed a decoction made by boiling down the root of Dictamnus dasycarpus five or six times daily until several days before admission. Dictamnus dasycarpus induced liver injury presenting with a benign course lasting less than 1 month after cessation of the causative agent. We suggest that this natural product can cause acute hepatitis in rural areas.

Abstract

We report four cases of toxic hepatitis that occurred after taking a decoction made by boiling down the root of Dictamnus dasycarpus. The four patients had a median age of 60 years, common symptoms of jaundice and general weakness, and stated that they had not consumed alcohol for at least 5 years. The markers of hepatitis A, B, and C were all negative in the patients. Abdominal ultrasonography revealed common bile ducts with normal diameters. Two of the cases were a mother and daughter, and the other two were sporadic. All of them had consumed a decoction made by boiling down the root of Dictamnus dasycarpus five or six times daily until several days before admission. Dictamnus dasycarpus induced liver injury presenting with a benign course lasting less than 1 month after cessation of the causative agent. We suggest that this natural product can cause acute hepatitis in rural areas.

참고문헌 (13)

  1. Bae KH, "The medicinal plants of Korea", pp.286~ (2000), Kyo-Hak Publishing Co.
  2. Benichou C, "Criteria of drug-induced liver disorders", J Hepatol, 11, pp.272~276 (1990)
  3. Lee JH, "Drug induced liver disease caused by ingestion of Dictamnus dasycarpus", Korean J Gastroenterol, 31, pp.251~257 (1998)
  4. Kane JA, "Hepatitis induced by traditional Chinese herbs; possible toxic components", Gut, 36, pp.146~147 (1995)
  5. McRae CA, "Hepatitis associated with Chinese herbs", Eur J Gastroenterol Hepatol, 14, pp.559~562 (2002)
  6. Vautier G, "Safety of complementary medicines should be monitored", BMJ, 311, pp.633~ (1995)
  7. Sheehan MP, "One-year follow up of children treated with Chinese medicinal herbs for atopic eczema", Br J Dermatol, 130, pp.488~493 (1994)
  8. Kim DJ, "Preliminary multicenter studies on toxic liver injury", Korean J Hepatol, 10(Suppl 1), pp.80~86 (2004)
  9. Scheuer PJ, "Drugs and toxins", pp.99~112 (1988), Baillere Tindall
  10. Lee YB, "Drug induced Liver injury", pp.143~153 (1992), Korea Medical Publishing Co.
  11. Perharic-Walton L, "Toxicity of Chinese herbal remedies", Lancet, 340, pp.674~ (1992)
  12. "Gastroenterol", 2007, A773~
  13. Lee WM, "Recognizing drug-induced liver injury: current problems, possible solution", Toxicol Pathol, 33, pp.155~164 (2005)

관련 논문AI추천

이 간행물의 다른 논문 (8건)